MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CHEM8+ CARTRIDGE; CHEM8+ CARTRIDGE,

ABBOTT POINT OF CARE I-STAT CHEM8+ CARTRIDGE; CHEM8+ CARTRIDGE,
Catalog Number 09P31-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6)2023, abbott point of care (apoc) was contacted by a customer regarding i-stat chem8+ cartridge that yielded a discrepant potassium result of >9.0 on a patient.There was no patient information at the time of this report.Method, date, na, k.I-stat (b)(6)2023 134 >9.0.Lab (b)(6)2023 140 4.9.Information requested but to no avail: test/collection times, product/lot# information, event details.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggested that product was not performing within the variability.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 05-jun-2023.A review of the device history records (dhrs) confirmed the cartridge lots met finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Ak, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been determined for chem8+ cartridge lots h22350, h22356a or h23002.

Brand Name
I-STAT CHEM8+ CARTRIDGE
Common Device Name
CHEM8+ CARTRIDGE,
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
185 corkstown road
princeton, NJ K2H 8-V4
CA   K2H 8V4
6136885949
MDR Report Key16716610
Report Number2245578-2023-00037
Device Sequence Number16569101
Product Code JGS
UDI-Device Identifier10054749001917
UDI-Public10054749001917
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K053110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P31-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown